MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS 6; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H7495181160
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Mid 70¿s male with history of coronary artery disease and smoking.New onset of shortness of breath.Procedure: diagnostic heart cath and balloon angioplasty and percutaneous intervention x 2.When going into the vessel the first time, catheter folded back on itself several times causing twists and kinks deeming nonfunctioning.No known harm to patient.Device removed and another one used.Manufacturer response for catheter, ultrasound, intravascular, opticross 6 (per site reporter).Will obtain.

Brand Name
OPTICROSS 6
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key16627027
Report Number16627027
Device Sequence Number17476375
Product Code OBJ
UDI-Device Identifier08714729904762
UDI-Public(01)08714729904762(17)250115(10)30860549
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/16/2023
Report Date (Section F) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7495181160
Device Lot Number30860549
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/28/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight62 KG
Date Report Sent to FDA03/16/2023